MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; PROXIMAL ULNA PLATE

SKELETAL DYNAMICS SKELETAL DYNAMICS; PROXIMAL ULNA PLATE
Model Number Proximal Ulna Plate, 73mm, Right
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to manufacturer for review/investigation.Based on the information available, it has been determined that the patient was non-complaint with the post-operative instructions and procedures which likely contributed to the event.The ifu states: "the patient should be informed about the importance of following the post-operative rehabilitation prescribed in order to fully understand the possible limitations in activities of daily living.The patient must be warned that failure to follow postoperative care instructions may cause the implant or treatment to fail." failure to follow post-operative care can cause the treatment to fail.
 
Event or Problem Description
It was reported that the fracture displaced post-operatively.Implant was removed and replaced.

Brand Name
SKELETAL DYNAMICS
Common Device Name
PROXIMAL ULNA PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
suite 400
miami FL 33156
MDR Report Key11792576
Report Number3006742481-2021-00005
Device Sequence Number11603717
Product Code HRS
UDI-Device Identifier00841506105772
UDI-Public00841506105772
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberProximal Ulna Plate, 73mm, Right
Device Catalogue NumberAPL-PUP-3HR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR